Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 5, Pages 620–626 (Mi de8995)  

Partial Differential Equations

On the passage to the limit in inverse problems for parabolic equations with the integral overdetermination condition

V. L. Kamynin

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1158 kB)

English version:
Differential Equations, 1996, 32:5, 624–630

Bibliographic databases:
UDC: 517.956
Received: 15.04.1994

Citation: V. L. Kamynin, “On the passage to the limit in inverse problems for parabolic equations with the integral overdetermination condition”, Differ. Uravn., 32:5 (1996), 620–626; Differ. Equ., 32:5 (1996), 624–630

Citation in format AMSBIB
\Bibitem{Kam96}
\by V.~L.~Kamynin
\paper On the passage to the limit in inverse problems for parabolic equations with the integral overdetermination condition
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 5
\pages 620--626
\mathnet{http://mi.mathnet.ru/de8995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1435346}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 5
\pages 624--630


Linking options:
  • http://mi.mathnet.ru/eng/de8995
  • http://mi.mathnet.ru/eng/de/v32/i5/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022